Loading ...
Sorry, an error occurred while loading the content.

dosage and withdrawl

Expand Messages
  • Bruce Miller
    Does anyone have a feel for whether or not raising ones dose, after a point, increases the severity of the withdrawl? I m on 150mgs a day and I sometimes
    Message 1 of 3 , Jan 23, 2008
    • 0 Attachment
      Does anyone have a feel for whether or not raising ones dose, after a point, increases the severity of the withdrawl? I'm on 150mgs a day and I sometimes think abbout raising it, but it the back of my mind is always the possibility it could be taken away. Thanks, Sarpashana


      ____________________________________________________________________________________
      Looking for last minute shopping deals?
      Find them fast with Yahoo! Search. http://tools.search.yahoo.com/newsearch/category.php?category=shopping

      [Non-text portions of this message have been removed]
    • claude
      Bruce, I know it s not easy but try not to focus on the dysfunction of the clinic system and not to project what may happen tomorrow, work your recovery for
      Message 2 of 3 , Jan 24, 2008
      • 0 Attachment
        Bruce,
        I know it's not easy but try not to focus on the dysfunction of the clinic system and not to project what may happen tomorrow, work your recovery for today and if today you need an higher dose because you are on an inadequate dose, because if you don't address the issue today you will set your self up for a relapse. When ever you come to a point when you take a volunteer taper it would not matter if you are on 100mg or 500mg if it is done properly you should not have any discomfort, the only difference in being on a 100mg vs 500mg is that it would take a longer time frame coming from 500mg. But this is a medication that you don't rush, it works and it is the best medication for opiate dependency but you must be in the care of medical personnel that understands and respects how methadone works as it works like no other opioid known to man and that is why it is the gold standard of opiate addiction.
        So if you need more, ask for more...........
        Claude
        ----- Original Message -----
        From: Bruce Miller
        To: DOLOPHINEA_CAFE@yahoogroups.com
        Sent: Wednesday, January 23, 2008 10:48 AM
        Subject: [METHADONIA ] dosage and withdrawl


        Does anyone have a feel for whether or not raising ones dose, after a point, increases the severity of the withdrawl? I'm on 150mgs a day and I sometimes think abbout raising it, but it the back of my mind is always the possibility it could be taken away. Thanks, Sarpashana

        __________________________________________________________
        Looking for last minute shopping deals?
        Find them fast with Yahoo! Search. http://tools.search.yahoo.com/newsearch/category.php?category=shopping

        [Non-text portions of this message have been removed]





        [Non-text portions of this message have been removed]
      • dann white
        Bruce, I can relate, I had the same thoughts but finally learned that the only thing worse than not being on methadone, was to be on just not enough methadone.
        Message 3 of 3 , Jan 25, 2008
        • 0 Attachment
          Bruce,

          I can relate, I had the same thoughts but finally learned that the only thing worse than not being on methadone, was to be on just not enough methadone. The nights are long when your dose kicks out about 5pm and you can't really sleep. without waking every 30 minutes. At one point my dose was more than twice what you are taking, and believe me, I was not nodding out, or running around with boundless energy. That was just what it took to keep me comfortable.

          If you are able to get a peak/trough methadone level taken, your clinic Doc may see that you need an increased single dose or a split dose; because you are metabolizing the med too quickly. Perhaps a sit-down with the Dr. would be informative for both of you. On the other hand; if the guy is an ass, you might be better off to work through your counselor or some other staff member.

          You are the addict, and you know what it's going to take to stay clean, work it man and it will work for you.

          Dann




          http://www.windowslive.com/share.html?ocid=TXT_TAGHM_Wave2_sharelife_012008

          [Non-text portions of this message have been removed]
        Your message has been successfully submitted and would be delivered to recipients shortly.